# SDR USAA2010030590504

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6546813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK ON FLOORBEAM STABILIZER STRAP AT BS 328, WL 208.1, BL 0.  REPAIRED FLOORBEAM STABILIZER STRAP AT BS 328, WL 208.1, BL 0 IAW B737 SRM 53-10-51 REPAIR 4.
